# SDR ASAA9610084

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cargo Compt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE ON PALLET 10-1.  REPAIRED BROKEN WIRE ON PALLET AND LIGHTS OPERATED NORMALLY.  (M)
